# SDR CA150721003

- Difficulty date: July 19, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Snias AS350BA
- Aircraft time: 15,299 hours
- Engine: Lyc LTS101600A3
- System (JASC): 6230 · Main Rotor Mast/Swashplate
- Part: Bolt
- Part number: 22201BE080034L
- Condition: Loose
- Location: Mr Mast
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) THE MAST CHIP PLUG, REQUIRED MORE FORCE THEN ORDINARY TO BE PULLED OUT. THE TIP OF THE CHIP PLUG WAS FOUND CHOPPED OFF AND THE INTERNAL MAGNET OF THE CHIP DETECTOR WAS APPARENT.  THE AICFT WAS THEN GROUNDED.  THE TRANSMISSION WAS OPENED ON SITE. RIGHT AFTER PULLING UP THE MAST WITH THE EPICYCLIC AND RING GEAR, WE PUT THE TORQUE WRENCH ON THE 6 BOLTS ATTACHING THE EPICYCLIC TO THE MAST. THEY ALL WENT A FULL TURN BEFORE REACHING THEIR TORQUE, 115 LB.IN.  BEFORE FLIPPING THE MAST UPSIDE-DOWN, WE REMOVED THE EPICYCLIC AND THE OIL SCUPPER. THE SCUPPER CONTAINED THE REMAINS OF 2 LOCKWIRES AND BITS OF THE O`RING. THE TIP OF THE MAGNETIC PLUG WAS FOUND STUCK TO THE RING GEAR.  THE BEARING RETAINER, PN: 350A37-1183-22, WAS FOUND SHEARED AT THE BEARING KEYWAY.  SLUDGE AND O`RING BITS AND PIECES WERE FOUND AT THE MAST SPLINES.  THE MAIN ROTOR TRANSMISSION OIL, LINES AND COOLER WERE FOUND CONTAMINATED WITH METAL.
